Vol. 9(1) Jan. 2021, No. 17, pp. 191-200.

UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING VALUES WITH THEIR n-TH DERIVATIVES
Vol. 9(1) Jan. 2021, No. 17, pp. 191-200
DILIP CHANDRA PRAMANIK AND JAYANTA ROY

 

Abstract

In this paper, we prove some results on the uniqueness of meromorphic functions which share some values with their n-th derivatives. Our results improve and generalizes the results due to Gopalakrishna and Bhoosnurmath; Yang; Chen, Chen and Tsai; Lahiri and Pal; R. S. Dyavanal.


Full Text (PDF 104 K)